# SDR FDEA201106092168

- Difficulty date: June 9, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC151555324
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM INBD CHORD, STA 1180-1400 GOUGED AT AND AROUND NUMEROUS   FASTENER HOLES EVALUATED DAMAGES ON CREASEBEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13, FIG 101, SH 3, DETAIL  2 ( L= .5 W=.1 D=.015) ORIG .080 DAMAGED AREA .065 REMOVED CREASEBEAM RT 1180-1400 IAW SRM 51-40-02 FABRICATED NEW CREASEBEAM PN BAC1515-3553-24, BATCH 0001896249, INSTALLED NEW CREASEBEAM RT 1180-1400 IAW SRM 51-40-02.
